# SDR SWAA2022030245244

- Difficulty date: February 2, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 21,783 hours, 9,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD 140 CF CORRODED AT EDGE PREMITER. / REMOVED CORROSION FROM AFT CARGO PANEL 140CF. FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A-1 FIG. 102 CORROSION IS OVER 20'. REPLACED WITH NEW PANEL P/N 453A2610-18 A# WN558
